Extended Jacobian Elliptic Function Expansion Method and Its Applications in Mathematical Physics

Authors

  • Mostafa khater mansoura university

DOI:

https://doi.org/10.24297/jap.v11i8.242

Keywords:

Extended Jacobian elliptic function expansion method, The nonlinear Phi- Four equation, Traveling wave solutions.

Abstract

In this work, an extended Jacobian elliptic function expansion method is proposed for constructing the exact solutions of nonlinear evolution equations. The validity and reliability of the method are tested by its applications to some nonlinear evolution equations which play an important role in mathematical physics.

Downloads

Download data is not yet available.

Published

2016-07-30

How to Cite

khater, M. (2016). Extended Jacobian Elliptic Function Expansion Method and Its Applications in Mathematical Physics. JOURNAL OF ADVANCES IN PHYSICS, 11(8), 3585-3592. https://doi.org/10.24297/jap.v11i8.242

Issue

Section

Articles